# SDR T17A201812074055

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N499TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK602
- Aircraft time: 5,601 hours, 4,152 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF PASSING 1000' LEFT ENGINE FIRE WARNING LIGHT ILLUMINATED. AFTER PULLING THE POWER BACK THE LIGHT IMMEDIATELY EXTINGUISHED. RECEIVED NO SECONDARY INDICATIONS, RETURNED TO PBI. UPON INSPECTION MX REPOSITIONED FIRE LOOP THAT WAS TOUCHING INBD BLEED AIR LINE. PERFORMED LEAK CHECK ON ALL L/H ENGINE BLEED AIR LINES AND PERFORMED HIGH POWER RUN, NO DEFECTS NOTED.
